zbMATH — the first resource for mathematics

On two entire functions which together with their first derivatives have the same zeros. (English) Zbl 0338.30018

30D15 Special classes of entire functions of one complex variable and growth estimates
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI
[1] Whittaker, J.M; Whittaker, J.M, The order of the derivative of a meromorphic function, J. London math. soc., J. London math. soc., 11, 320-87, (1936) · Zbl 0014.02504
[2] \scChung-Chun Yang, On a Problem of Polynomials, to appear. · Zbl 0375.12002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.